# SDR SIMA201103102

- Difficulty date: January 27, 2011
- Submitted: January 31, 2011
- Operation: Air carrier
- Aircraft: N509AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10078
- Aircraft time: 19,571 hours, 14,545 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Part number: CC670341757
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING THE MAINTENANCE BASE VISIT FOUND BEAM 28- CORRODED.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND INSTALLED A NEW FRAME IAW EO CR53MR219.  THE AIRCRAFT WAS RETURNED TO SERVICE.
